MathSciNet Relay Station
MathSciNet bibliographic data
MR669660 10H05 (10-04 30-04)
Brent, R. P.; van de Lune, J.; te Riele, H. J. J.; Winter, D. T. On the zeros of the Riemann zeta function in the critical strip. II. Math. Comp. 39 (1982), no. 160, 681–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement